| Catalog Number |
383537 |
| Medical Device Problem Codes |
Leak/Splash (1354); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.Incident date: 01 jan 1980 was reported, requesting clarification of event date.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd nexiva needle pierced the catheter.The following information was provided by the initial reporter: another had pierced tubing and was leaking.Patient injury: no.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 383537 and lot number 4156923.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.